Multipartite bound entangled states that violate Bell's inequality - art. no. 230402

Authors
Citation
W. Dur, Multipartite bound entangled states that violate Bell's inequality - art. no. 230402, PHYS REV L, 8723(23), 2001, pp. 0402
Citations number
33
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW LETTERS
ISSN journal
0031-9007 → ACNP
Volume
8723
Issue
23
Year of publication
2001
Database
ISI
SICI code
0031-9007(200112)8723:23<0402:MBESTV>2.0.ZU;2-C
Abstract
We study the relation between distillability of multipartite states and vio lation of Bell's inequality. We prove that there exist multipartite bound e ntangled states (i.e,, nonseparable. nondistillable states) that violate a multipartite Bell inequality. This implies that (i) violation of Bell's ine quality is not a sufficient condition for distillability and (ii) some boun d entangled states cannot be described by a local hidden variable model.